Show simple item record

dc.contributor.authorAlves, Claudianor O. ( Orcid Icon 0000-0001-6921-7548 )
dc.contributor.authorde Morais Filho, Daniel C. ( )
dc.contributor.authorSouto, Marco ( Orcid Icon 0000-0002-2826-2534 )
dc.date.accessioned2021-04-14T20:36:54Z
dc.date.available2021-04-14T20:36:54Z
dc.date.issued2004-03-31
dc.identifier.citationAlves, C. O., de Morais Filho, D. C., & Souto, M. A. S. (2004). An application of the dual variational principle to a Hamiltonian system with discontinuous nonlinearities. Electronic Journal of Differential Equations, 2004(46), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13383
dc.description.abstract

In this article, we study the existence of solutions to the Hamiltonian elliptic system with discontinuous nonlinearities

-Δu = αu + bν + ƒ(x, v),
-Δv = cu + αv + g(x, u)

on a bounded subset of ℝn, with zero Dirichlet boundary conditions. The functions ƒ and g have a finite number of jumping discontinuities.

en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectHamiltonian systemsen_US
dc.subjectDiscontinuous nonlinearitiesen_US
dc.subjectDual variational principleen_US
dc.titleAn application of the dual variational principle to a Hamiltonian system with discontinuous nonlinearitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record